top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Benylin Cold & Flu Day & Night Max Strength Capsules 16

Product code: 3394285
  • General Sales List Medicine
£3.95
(incl VAT)
Benylin Cold & Flu Day & Night Max Strength Capsules help relieve you of the symptoms of cold and flu which include:
Benylin Cold & Flu Day & Night Max Strength Capsules Directions:
For oral use only.
Swallow whole with water, do not chew.

Dosage:
Adults and children 12 years and over:
2 red/yellow day capsules every 4-6 hours during the daytime
2 dark/light blue night capsules at bedtime.
Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.

Warnings:
Do not exceed the stated dose.
Contains paracetamol - Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist consult your doctor or pharmacist.

Ingredients:
Paracetamol, Caffeine, Phenylphrine hydrochloride.